# SDR IPXA2017062918743

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,795 hours, 14,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, A CRACK WAS FOUN IN THE LEFT INBOARD NR 1 SLAT.  PERFORMED A REPAIR  IAW EO MD11-5750-64740-A, AND SRM 57-40-01.
